Jump to content

Search the Community

Showing results for tags 'dissociation'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. "I've come to the unfortunate conclusion that I am in a state a protracted SSRI withdrawal. One of Alto's articles describes me perfectly in terms of a completely dysfunctional nervous system and paradoxical responses to most meds and even some supplements. The exaggerated alerting only allows me to sleep 3-4 hrs a night and my startle reflex is out of control (a bird chirping will send shivers down my spine). The most terrifying and unnerving symptom to me is derealization. It's as if I am in a dream 24/7. It breaks my heart not being able to truly connect with my wife, kids, family, and
  2. Interesting article written by Deborah Orr on her first introduction to Citalopram. She appears to have a possible adverse reaction to her initial dose of Citalopram. Refuted by many in the comments box who have had positive experiences with ssri's and who have really bought into the pervasive pharma position . Of interest, is the ensuing dialogue it prompts, in a discussion in the comments, by a poster claiming to be a doctor, calling himself "scubadoc'. Scubadoc is interesting, he seems to oscillate his position. I got as far as his comments in relation to 'SubjectiveSubject's
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy